# SDR KCSA2025111263

- Difficulty date: November 12, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 116,252 hours, 19,861 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11937
- Part serial: 3767
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR ACTION TAKEN: REMOVED & REPLACED RH BODY LANDING GEAR DOOR ACTUATOR IAW B747-400 AMM 32-33-27. GEAR DOOR REMAINED INOP.  SEE SDR SECTION 5. SPECIFIC PART OR STRUCTURE CAUSING DIFFICULTY FOR OFF PART INFORMATION.  PN ON 1U1193-7 SN ON 3849.  REF GEAR DOOR #100281064,   R & R BODY GEAR ALT-EXT ACTUATOR ROTARY IAW B747-400 AMM 32-35-01. PERFORMED OPS CHECK IAW B747-400 AMM 32-35-00. OPS CHECK GOOD. PN OFF 1387T100-5 SN OFF 1346 PN ON 1387T100-11 SN ON 4438.  RT BODY GEAR DOOR BUMP STOP MISSING BOLT ACTION TAKEN: INSTALLED TEMP SCREW IAW B747-400 SRM CHAPT 51-40 AND E-50. MUST BE REPLACED WITHIN 10 FLIGHT CYCLES.   REF WO #100281066 RH BODY GEAR DOOR BUMP STOP MISSING SCREW. ACTION TAKEN: APPROVED FOR COI #100281067 IAW E-50 EVENT 16406. TEMP SCREW MUST BE REPLACED WITH IN 10 FC.   INFLATED STRUT TO OPEN GEAR DOOR. ACTION TAKEN: APPROVED FOR COI #100281068 INSPECT R/H BODY GEAR STRUT IAW B747-400 AMM 12-15-04. PER GMM 3.1.19 RECHECK DUE BETWEEN 5 & 10 CYCLES.   REFERENCE COI #100281068 RH BODY GEAR STRUT. ACTION TAKEN: INSPECTED RH BODY GEAR STRUT IAW B747-400 AMM 12-15-04, PER GMM 3.1.19. FOUND TO BE WITHIN LIMITS. THIS CLEARS COI.  REF COI 100281067 TEMP SCREW INSTALLED. ACTION TAKEN: REMOVED AND REPLACED TEMP SCREW IN RH BODY GEAR DOOR BUMP STOP THIS CLEARS COI 100281067.
